# SDR SIMA20220925001

- Difficulty date: September 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb EMB110*
- Aircraft serial: 17000298
- Aircraft time: 21,115 hours, 18,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL DURING TAKEOFF CRUISE AND DESCENT IN THE CICKPIT AND CABIN-C/A-RAN APU AND 1 AND 2 PACKS. NO ABNORMAL SMELL NOTED. WALKED LENGTH OF CABIN, COCKPIT AND LAVS. NO DEFECTS FOUND IAW STANDARD PRACTICES. AC OK FOR SERVICE.
